# SDR 4TXA202506070001

- Difficulty date: May 14, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 73,366 hours, 41,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005939
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WING EMERGENCY EXIT EXTERIOR LIGHT INOP. SECURED CONTACTS AND REPLACED LAMPS
